# SDR SIMA990141

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Row 12c
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3654 - EMERGENCY EXIT LIGHT AT SEAT 12C DOES ILLUMINATE.  FLIGHT ATTENDANT PANEL EMERGENCY LIGHTS ARMED SWITCH DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULBS FOR BOTH SEAT 12C AND F/A PANEL ARM LIGHT.  OPERATIONAL CHECK GOOD.  (M)
